I've been experiencing alot of different pains lately due to withdrawal from Fentanyl & Oxycodone. I was told I have Osteoporosis, I have pain in my shoulder in the front and into my neck, sometimes going down my arm abit. I'm worried not knowing what pain is what.... any ideas or info would be greatly appreciated.
Well, without a detailed clinical evaluation it would be difficult to determine the cause of your symptoms. The mentioned symptoms may or may not be related to osteoporosis/ associated complications. Possibilities that may need to be considered include postural causes, medication withdrawal side effect, osteoporosis, stress fractures, injuries to muscles/ ligaments/ tendons etc., degeneration, micronutrient deficiencies etc. I would suggest getting this evaluated by a primary care physician or an internist initially and depending on the cause diagnosed/ suspected, it can be managed accordingly or specialist care may be sought.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.